# SDR SWAA2016072854299

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 8,237 hours, 3,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT SIGN LENS LOOSE.   SECURED THE LENS IAW MM.
